# SDR O2GA2015091482201

- Difficulty date: September 7, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N822UP
- Make and model: Beech B300
- Aircraft serial: FL911
- Aircraft time: 1,017 hours, 901 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Controller
- Part number: 1013841377
- Part serial: 4440A
- Condition: Defective
- Location: Cockpit
- Part time: 1,017 hours, 901 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, GEAR HANDLE SELECTED DOWN, CREW HEARD A LOUD CLUNK.  THE RED GEAR UNSAFE LIGHT ILLUMINATED & GEAR DID NOT EXTEND.  MISSED APPROACH & FLEW OVER TOWER WHO CONFIRMED GEAR WAS NOT EXTENDED.  GEAR HANDLE WAS SELECTED UP & LOUD CLUNK WAS HEARD AGAIN.  IN PREPARATION FOR MANUAL GEAR EXTENSION, GEAR HANDLE WAS SELECTED DOWN & NORMAL GEAR EXTENSION WAS OBSERVED WITH 3 GREEN GEAR INDICATOR LIGHTS.  CREW DIVERTED THE ACFT, LANDING WAS UNEVENTFUL.  ACFT WAS FERRIED WITH LG EXTENDED TO THE SERVICE CTR.  REPLACED THE LG CONTROL ASSEMBLY.  PERFORMED SEVERAL GEAR SWINGS WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
